MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT SARS-COV-2 IGG

ABBOTT LABORATORIES ARCHITECT SARS-COV-2 IGG
Model Number N/A
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is completed.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a false negative architect sarscov-2 igg result on a patient.The patient presented co-vid 19 symptoms 2 months ago and tested positive for sars cov-2 by pcr method.The patient then tested positive for the antibody on a lateral flow card (manufacturer unknown).On (b)(6) 2020 and (b)(6) 2020 the patient sample was tested on the architect i 1000sr analyzer and generated a negative result for architect sars-cov-2 igg of 0.6 s/c (< 1.4 s/c = negative).The sample was sent to (b)(6) generating a negative result of 0.6 s/c on another architect analyzer.The sample was sent to (b)(6) using another method and generated a positive result for igg antibody directed at the spike protein receptor binding domain (rbd) and the sample was negative for igm.The customer could not provide patient values of these results at this time.There was no adverse impact to patient management reported.
 
Additional Manufacturer Narrative
Additional patient information added to the event.Lot number updated from unknown to 15016m800.
 
Event or Problem Description
On (b)(6) 2020, the customer provided additional numeric values for the pcl covid19 igg / igm rapid gold method that was performed at stanford on the patient's sample.The customer provided the following data (no unit of measure or normal ranges were provided for these results): rbd iga = 0.0605 / igg = 0.318 / igm = 0.1875 / s1 iga = 0.03 / igg = 0.416 / igm = 0.1475 / n iga = 0.0965 / igg = 0.1805 / igm = 0.1735 / pbs iga = 0.035 / igg = 0.04 / igm = 0.1055.The customer confirmed that the sample is negative for anti-nucleocapsid and positive for anti-rbd.On (b)(6) 2020 the patient was confirmed positive by pcr.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a search for similar complaints, review of complaint text, review of labeling, and review of device history records.Return testing was not completed as returns were not available.A review of device history records on lot 15016m800 did not identify any issues related to the complaint.Labeling was reviewed which adequately addresses the current issue and a literature review was performed.Clinical sensitivity testing was performed using an in-house retained kit of lot 15016m800.All specifications were met indicating the lot is performing acceptably.Review of the manuscript "performance characteristics of the abbott architect sars-cov-2 igg assay and seroprevalence in boise, idaho"(1), showed sensitivity data consistent with product labeling.125 patients who tested rt-pcr positive for sars-cov-2 for which 689 excess serum specimens were available was tested and it was found that sensitivity reached 100% at day 17 after symptom onset and day 13 after pcr positivity.Based on the investigation, no systemic issue or deficiency of the architect sars-cov-2 igg reagent lot 15016m800 was identified.

Brand Name
ARCHITECT SARS-COV-2 IGG
Common Device Name
COV-2 IGG
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key10140185
Report Number1415939-2020-00047
Device Sequence Number19673321
Product Code QKO
UDI-Device Identifier00380740191832
UDI-Public00380740191832
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2020
Device Model NumberN/A
Device Catalogue Number06R86-20
Device Lot Number15016M800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2020
Supplement Date Received by Manufacturer06/15/2020
07/21/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date07/08/2020
07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1